# SDR DALA1226299214

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 42,394 hours, 22,484 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING LOWER WING SURFACE STRINGER STATION 531.7 OUTBOARD OF AILERON ON FIXED WING, TWO CRACKS OMITTING FROM A RIVET MARKED.  CRACK 1 1.R INCHES AND CRACK 2 1.0 INCHES.  CUTOUT DAMAGE PER SRM 57-00-01.  PERFORMED DAMAGE CONTAINMENT PER NDT SPM.  NO DEFECTS NOTED QC2014.  FABRICATED, DRILLED UPTREATED AND INSTALLED 2024 T3 .032 DOUBLER PER SRM 57-00-01 AND ERA 502602-14.
